# SDR VNAA2014071100005

- Difficulty date: July 11, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 23,544 hours, 23,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED MAIN CABIN DOOR DEVELOPED A LEAK IN UPPER RT CORNER WHILE CLIMBING THROUGH FL270.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND SEAL DISLODGED FROM CHANNEL.  MAINTENANCE REINSTALLED, CLEANED AND LUBED SEAL AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
